# SDR DLL10952695

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EO 07-69959-12 OPN 0205 HFEC INSP LT FS 1363 BULKHEAD.  CRACK INDICATION BETWEEN NR 4 AND 5 BULKHEAD WEB STIFFENERS INBD IND, FOUND AT HMV.  REPLACED BULKHEAD PER ERA 271056-14 REV B.
